# SDR CA070108009

- Difficulty date: January 5, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 19,881 hours
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33111U6
- Part serial: P44616C
- Condition: Damaged
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) UPON SHORT FINAL A "POP" WAS HEARD SIMILAR TO THE SOUND OF A DOOR SEAL.  THE AIRCRAFT YAWED A BIT YET NOT ENOEGH TO ALERT THE FLIGHT CREW THAT IT WAS ANYTHING MORE THAN TURBULENCE.  OIL PRESSURE WAS NOTED TO BE DROPPING. AN ENGINE FAILURE OCCURED ON THE LH SIDE.  ENGINE WAS SHUT DOWN ON THE RUNWAY AND NOT IN THE AIR.  UPON MAINTENANCE INITIAL REVIEW MOST OF THE DAMAGE WAS AT THE BACK OF THE ENGINE.  THERE WAS NO NOTED DAMAGE AT THE FRONT, GEARBOX, OF THE ENGINE.  FURTHER INVESTIGATION WIL BE CARRIED WHEN ENGINE ARRIVES AT THE OEM.  MORE DETAILS THEN.   (TC# 20070108009)
